Quicksearch
Table of contents alert
Do you want to receive an email alert about new issue?



   
Indexing
CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar JournalGuide
Statistics
Total downloads:278933
Total abstract views:404994

Volume 9, Issue 1

top

Robust Turnpikes Deduced by the Minimum-Time Needed toward Economic Maturity

Dai, Darong

Year: 2015   Volume: 9   Issue: 1   Pages: 49-73

Abstract: In the paper, a one-sector neoclassical model with stochastic growth has been constructed. The major goal of the study is to characterize relevant mathematical properties of efficient development paths for underdeveloped economies. Since economic maturity is a reasonable objective, we mainly focus on the long-run features of economic development. Indeed, the notion of economic maturity is well-defined in the model, and also a thorough characterization of the minimum time needed toward economic maturity is offered with intuitive interpretations discussed. Moreover, it is confirmed that the capital-labor ratio corresponding to the state of economic maturity provides us with a robust turnpike of the optimal path of capital accumulation.

JEL classification: C60, E13, E22

Keywords: Stochastic growth, economic maturity, minimum-time objective, asymptotic turnpike theorem, neighborhood turnpike theorem, robustness

RePEc:

pdf [PDF] print Print   Recommend to others Recommend to others
bottom